# SDR UALA2012102506123

- Difficulty date: October 24, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 38,663 hours, 15,949 cycles
- Engine: Iae V2527A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Csu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  ON TAKEOFF AT FLAP RETRACTION.  ECAM FLT-CONTROL FLAP SYS 1 FAULT.  AFTER RUNNING ECAM FAULT MAY HAVE SAMC TEXT: COND CLEARED.  HOWEVER SWITCH STILL IN FLAP MODE OFF.  REPLACED FLAP CSU REF AMM, OPS CHECKS NORMAL.
